Write a review

Help - Egg Harbor Township, NJ

I had Jouvaderm Ultra done 1 month ago and I look...

I had Jouvaderm Ultra done 1 month ago and I look like I have two black eyes with red bumps under one eye. It seems like the doctor put more in one eye than the other. I also have discoloration in both eyes and look like I was beaten up. I went back to my doctor and he gave me a skin lightening cream but obviously that doesn't work because I have black eyes. I need help immediately!! someone please help and give me some solution to this problem...thanks

Was this review helpful?

Comments (2)

I would like to know if you still have problems with juvederm under your eyes.

I did it 2 months ago and I'm a bit scared cause every morning I wake up with bags under my eyes. Thanks for your time!!
  • Reply

Hi Sammy,

I looked in our Dr Q&A for info about what your are dealing with a there were a lot of answers to the question Puffy Eyes After Juvederm Injections. You might want to  check them out it may help. Have you gone to see someone else for a second opinion? Please keep us updated to how everything goes.

Thanks so much for the review,

-Britt

  • Reply